Advertisement

Wuhan University Journal of Natural Sciences

, Volume 24, Issue 6, pp 467–473 | Cite as

Asymptotic Behavior of Solutions of the Bipolar Quantum Drift-Diffusion Model in the Quarter Plane

  • Fang Liu
  • Yeping LiEmail author
Mathematics
  • 5 Downloads

Abstract

In this study, we consider the one-dimensional bipolar quantum drift-diffusion model, which consists of the coupled nonlinear fourth-order parabolic equation and the electric field equation. We first show the global existence of the strong solution of the initial boundary value problem in the quarter plane. Moreover, we show the self-similarity property of the strong solution of the bipolar quantum drift-diffusion model in the large time. Namely, we show the unique global strong solution with strictly positive density to the initial boundary value problem of the quantum drift-diffusion model, which in large time, tends to have a self-similar wave at an algebraic time-decay rate. We prove them in an energy method.

Key words

asymptotic behavior quantum drift-diffusion model self-similar wave energy estimate 

CLC number

O 175.2 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Jüngel A. Quasi-hydrodynamic Semiconductor Equations. Part of the Progress in Nonlinear Differential Equations [M]. Basel: Birkhäuser, 2001.CrossRefGoogle Scholar
  2. [2]
    Jüngel A, Matthes D. A derivation of the isothermal quantum hydrodynamic equations using entropy minimization [J]. ZAMM Journal of Applied Mathematics and Mechanics, 2005, 85(11): 806–814.CrossRefGoogle Scholar
  3. [3]
    Gardner C L. The quantum hydrodynamic model for semiconductor devices [J]. Siam Journal on Applied Mathematics, 2007, 54(2): 409–427.CrossRefGoogle Scholar
  4. [4]
    Ancona M G, Iafrate G J. Quantum correction to the equation of state of an electron gas in a semiconductor [J]. Phys Rev B, 1989, 39(13): 9536–9540.CrossRefGoogle Scholar
  5. [5]
    Jüngel A. A positivity preserving numerical scheme for a nonlinear fourth order parabolic system [J]. Siam Journal on Numerical Analysis, 2002, 39(2): 385–406.CrossRefGoogle Scholar
  6. [6]
    Odanaka S. Multidimensional discretization of the stationary quantum drift-diffusion model for ultrasmall MOSFET structures [J]. IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems, 2004, 23(6): 837–842.CrossRefGoogle Scholar
  7. [7]
    Jerome J. Analysis of Charge Transport: A Mathematical Study of Semiconductor Devices [M]. Heidelberg: Springer-Verlag, 1996.CrossRefGoogle Scholar
  8. [8]
    Markowich P A, Ringhofev C A, Schmeiser C. Semiconductor Equations [M]. New York: Springer-Verlag, 1990: 5171–5188.CrossRefGoogle Scholar
  9. [9]
    Abdallah N B, Unterreiter A. On the stationatry quatum drift diffusion model [J]. Z Angew Math Phys, 1998, 49: 251–275.CrossRefGoogle Scholar
  10. [10]
    Jüngel A, Pinnau R. Global nonnegative solutions of a nonlinear fourth-order parabolic equation for quantum systems [J]. SIAM J Math Anal, 2000, 32(14): 760–777.CrossRefGoogle Scholar
  11. [11]
    Chen L, Ju Q C. Existence of weak solution and semiclassical limit for quantum drift-diffusion model [J]. Z Angew Math Phys, 2007, 58(11): 1–15.CrossRefGoogle Scholar
  12. [12]
    Chen X Q, Chen L, Jian H Y. The existence and long-time behavior of weak solution to bipolar quantum drift-diffusion model [J]. Chin Ann Math, 2007, 28(6): 651–664.CrossRefGoogle Scholar
  13. [13]
    Ju Q C, Chen L. Semiclassical limit for biporlar quantum drift-diffusion model [J]. Acta Mathematica Sinica English Series, 2009, 29(12): 285–293.Google Scholar
  14. [14]
    Jüngel A, Violet I. The quasineutral limit in the quantum drift-diffusion equations [J]. Asymptotic Analysis, 2007, 53 (3): 139–157.Google Scholar
  15. [15]
    Chen X Q, Chen L. The bipolar quantum drift-diffusion model [J]. Acta Math Sinica, 2009, 25(4): 617–638.CrossRefGoogle Scholar
  16. [16]
    Liu Y N, Sun W L, Li Y P. Existence of global attractor for the one-dimensional bipolar quantum drift-diffusion model [J]. Wuhan Univ J Nat Sci, 2017, 22(3): 227–282.Google Scholar
  17. [17]
    Li H L, Zhang G J, Zhang M, et al. Long-time self-similar asymptotic of the macroscopic quantum models [J]. J Math Phys, 2008, 49(7): 073503.CrossRefGoogle Scholar
  18. [18]
    Blesher P M, Lebowitz J L, Speer E R. Existence and positivity of solutions of a fourth-order nonlinear PDE describing interface fluctuations [J]. Comm Pure Appl Math, 1994, 47(7): 923–942.CrossRefGoogle Scholar
  19. [19]
    Gianazza U, Toscani G. The Wasserstein gradient flow of the Fisher information and the quantum drift-diffusion equation [J]. Arch Ration Mech Anal, 2009, 194(9): 133–220.CrossRefGoogle Scholar
  20. [20]
    Li Y P. Long-time self-similarity of classical solutions to the bipolar quantum hydrodynamic models [J]. Nonlinear Analysis, 2001, 74(4): 1501–1512.CrossRefGoogle Scholar
  21. [21]
    Li Y P. Global existence and large time behavior of solutions for the bipolar quantum hydrodynamic models in the quarter plane [J]. Math Meth Appl Sci, 2013, 36(11): 1409–1422.CrossRefGoogle Scholar
  22. [22]
    Marcati P, Mei M, Rubino B. Optimal convergence rates to diffusion waves for solutions of the hyperbolic conservation laws with damping [J]. J Math Fluid Mech, 2005, 7(2): S224–S240.CrossRefGoogle Scholar
  23. [23]
    Nishibata S, Suzuki M. Initial boundary value problems for a quantum hydrodynamic model of semiconductors: Asymptotic behaviors and classical limits [J]. J Differential Equations, 2008, 244(4): 836–874.CrossRefGoogle Scholar

Copyright information

© Wuhan University and Springer-Verlag GmbH Germany 2019

Authors and Affiliations

  1. 1.Department of MathematicsEast China University of Science and TechnologyShanghaiChina

Personalised recommendations